# SDR SWAA2012121310617

- Difficulty date: December 4, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,161 hours, 22,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994015849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BETWEEN BS 488 TO BS 500, RBL 55.  REPAIRED WEB IAW SRM.
